advertisement
Question
Posted by: Andre | 2011/11/27

Pregnancy and anti-depressant

Hi Doc, my wife has been on Cipralex 10mg one tablet per day for the last 2 months, for major depression by her psychiatrist. We found out a few days ago that she is 8 weeks pregnant. The gynae recommended changing to Aterax 25mg once a day. I know that its better that she isn''t on anything, but she will be an emotional wreck. I''m just worried about deformaties and problems. She did have a miscarriage roughly a year ago at 6 weeks, but wasn''t on any anti- depressants at that time. Can you give us some advice?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Cipralex does not cause any deformities. She can carry on with this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement